# SDR CA990430005

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 7620903001049
- Condition: Cracked
- Location: Transmission
- Part time: 17,677 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 100-HOUR INSPECTION, A 3 INCH CRACK WAS DETECTED MID-SPAN, TOP, OUTBOARD SIDE, STARTING AT A FASTENER HOLE AND THEN THROUGH A SECOND HOLE ENDING AT THE THIRD HOLE.
